MathSciNet Relay Station
MathSciNet bibliographic data
MR330367 (48 #8704) 26A16 (42A20)
Chaika, Milton; Waterman, Daniel On the invariance of certain classes of functions under composition. Proc. Amer. Math. Soc. 43 (1974), 345–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement